# SDR SWAA2017013011569

- Difficulty date: January 8, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 63,058 hours, 36,739 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A8501
- Condition: Corroded
- Location: Galley Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE FITTING CORRODED AT AFT GALLEY AREA RBL 47.     R& R THE TEE FITTING  IAW SRM AND DWG.
